On Singular Integral Equations with Unbounded Coefficients

  • Israel Gohberg
  • Nahum Krupnik
Part of the Operator Theory: Advances and Applications book series (OT, volume 206)


Algebras generated by singular integral operators with piecewise continuous coefficients are studied in the papers [1, 2, 3, 4]. The results obtained there allow us to obtain theorems on solvability and index formulas for singular integral operators of new types.


English Translation Singular Integral Equation Weighted Space Singular Integral Operator Index Formula 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    I.C. Gohberg and N.Ya. Krupnik, Algebra generated by one-dimensional singular integral operators with piecewise continuous coefficients. Funkcional. Anal. Prilozhen. 4 (1970), no. 3, 26–36 (in Russian). English translation: Funct. Anal. Appl. 4 (1970), no. 3, 193-201. MR0270164 (42 #5057), Zbl 0225.45005.MathSciNetGoogle Scholar
  2. [2]
    I.C. Gohberg and N.Ya. Krupnik, On symbols of one-dimensional singular integral operators on an open contour. Dokl. Akad. Nauk SSSR 191 (1970), 12–15 (in Russian). English translation: Soviet Math. Dokl. 11 (1970), 299-303. MR0264466 (41 #9060), Zbl 0205.40402.MathSciNetGoogle Scholar
  3. [3]
    I.C. Gohberg and N.Ya. Krupnik, Singular integral operators with piecewise continuous coefficients and their symbols. Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971), 940–964 (in Russian). English translation: Math. USSR Izvestiya 5 (1971), no. 4, 955-979. MR0291893 (45 #981), Zbl 0235.47025.MathSciNetGoogle Scholar
  4. [4]
    I.C. Gohberg and N.Ya. Krupnik, Singular integral equations with continuous coefficients on a composed contour. Matem. Issled. 5 (1970), no. 2(16), 89–103 (in Russian). English translation: this volume. MR0447996 (56 #6306), Zbl 0223.45005.MathSciNetGoogle Scholar
  5. [5]
    B.V. Khvedelidze, Linear discontinuous boundary problems in the theory of functions, singular integral equations and some of their applications. Trudy Tbiliss. Mat. Inst. Razmadze 23 (1956), 3–158 (in Russian). MR0107148 (21 #5873).Google Scholar
  6. [6]
    S.A. Freidkin, On the unboundedness of the singular operator. Kishinev University, Sect. Estesstv. Eksperim. Nauk, 1970, 84–86 (in Russian).Google Scholar
  7. [7]
    E.M. Stein, Interpolation of linear operators. Trans. Amer. Math. Soc. 83 (1956), 482–492. MR0082586 (18,575d), Zbl 0072.32402.MATHMathSciNetGoogle Scholar
  8. [8]
    N.I. Mushelishvili, Singular Integral Equations. 1st Russian edition, OGIZ, Moscow, Leningrad, 1946, MR0020708 (8,586b). English translation of 1st Russian edition: Noordhoff, Groningen, 1953, MR0058845 (15,434e), Zbl 0051.33203. Reprinted by Wolters-Noordhoff Publishing, Groningen, 1972, MR0355494 (50 #7968), by Noordhoff International Publishing, Leyden, 1977, MR0438058 (55 #10978), by Dover Publications, 1992 and 2008. 2nd Russian edition, revised, Fizmatgiz, Moscow, 1962, MR0193453 (33#1673), zBL 0103.07502. German translation of 2nd Russian edition: Singuläre Integralgleichungen. Akademie-Verlag, Berlin, 1965. Zbl 0123.29701. 3rd Russian edition, corrected and augmented, Nauka, Moscow, 1968, MR0355495 (50 #7969), Zbl 0174.16202.Google Scholar

Copyright information

© Springer Basel AG 2010

Authors and Affiliations

  • Israel Gohberg
  • Nahum Krupnik

There are no affiliations available

Personalised recommendations